ON THE LOCAL SYMMETRY OF KAEHLER HYPERSURFACES

Access this Article

Search this Article

Abstract

The purpose of the present paper is to prove that a Kaehler hyper-surface with recurrent Ricci tensor is locally symmetric

Journal

  • Yokohama Mathematical Journal = 横濱市立大學紀要. D部門, 数学

    Yokohama Mathematical Journal = 横濱市立大學紀要. D部門, 数学 51(2), 63-73, 2005

    Yokohama City University and Yokohama National University

Codes

  • NII Article ID (NAID)
    120001740806
  • NII NACSIS-CAT ID (NCID)
    AA0089285X
  • Text Lang
    ENG
  • Article Type
    departmental bulletin paper
  • ISSN
    0044-0523
  • Data Source
    IR 
Page Top